Couldn't find what you looking for?

TRY OUR SEARCH!

Hello. I have been on 50 mg Zoloft for the past four or five years. I took it through both of my pregnancies and never had a problem. BTW, I was taking Zoloft due to Social Anxiety Disorder. So after my second child I wanted to lose my last five pounds of baby weight. I found the natural weight loss product Relacore. Relacore is supposed to help reduce anxiety and get rid of stubborn belly fat. So I thought this was the product for me. When I started taking the Relacore I stopped taking my Zoloft. Everything was fine for a bit, but then one day while I was jogging I started seeing double. I didn't think much of it until it happened again and again. Each episode lasted for about 20 or 30 seconds.

I decided to go see my eye doctor who found nothing and sent me to my PCP who found nothing. I had an epiphany right before going to see my PCP and decided to check the side effects for the relacore. One was blurred vision which is not what I was experiencing, but I just knew that had to be it. So I stopped taking the relacore. Meanwhile I was going on and off of the Zoloft as needed (or at least I thought). The double vision was still coming and going. Mind you, these are random episodes and have no common denominator that I have seen. I can't make them happen or make them stop.

OK, so back to the PCP I went who then sent me for an MRI. They found an arachnoid cyst, which is evidently a common occurrence and more than likely not the cause of my double vision. So the PCP sent me to a neurologist who did blood work for thyroid problems and myasthenia gravis all of which came back fine. The neurologist then sent me to see a neuro-ophthalmologist . After a series of tests, she decided it might be a very, very slight case of myasthenia gravis. So slight in fact, that it wouldn't even show up on any blood tests for it.

I happened to have another epiphany before going to the neuro-ophthalmologist and decided to look up zoloft side effects and AH HA! I found several forums on people who have been experiencing some of the same side effects as me. I only saw a couple of posting on the double vision, but I realized that many of the side effects described as withdrawal effects actually applied to me as well. Not just the double vision. I told my neuro-ophthalmologist this and even printed out a list of withdrawal effects and gave them to her. She seemed to dismiss my findings though. I mean maybe I am just full of wishful thinking and trying to diagnose my self with a much less serious problem, but I really think I am right.

I now know I shouldn't have gone off my Zoloft cold turkey, but what's done is done. I just want to know if I am the only person to experience these issues with double vision. Anyone else out there having or have had the same problem?

Loading...

I've been on antidepressants since mid 90's..I have that double vision thing when I have tried to get off of them or have let a couple of days go by without taking them. It usually REALLY appears when I am angry or upset.
Reply

Loading...

I did taper off of ths zoloft. I am not exactly experiencing double vision, but when ever i move my head too fast i feel like I am in the matrix. Its almost like i am in slow motion.
Reply

Loading...

Reading these accounts has been a real relief for me. I started going off Zoloft after 5 years during the summer using the tapering off method recommended by my PCP. Then about 3 weeks ago I stopped completely and have been suffering from double vision which had me concerned I had something very seriously wrong with me. I also experience that "matrix"effect when I turn my head quickly and feel I am not safe driving at night because the effect is so pronounced then. I am glad I checked this out online, because I can now relax a bit. How long before these effects go away? Anyone have experience? Thank you.
Reply

Loading...

did u ever get a confirmed diagnosis of MG by now or find out what caused your double vision? did your double vision ever go way?
Reply

Loading...

I have been on antidepressents since 2005. First lexapro and currently on Zoloft for anxiety. I have been getting double vision episodes that also last 20-30 seconds for the past 7 years. I have never had these before taking antidepressents. I have been to every specialist and have had every test possible done to determine what is causing this. Not one test or doctor can determine why this happens. It is so frustrating and the episodes still make me nervous. There has to be something that is causing this. After many hours of researching this on my own the only cause I can come up with is the antidepressents. I don't think going on and off makes a difference. I think that even being in your system alters out brain function. I would love to know for sure if this is the cause.
Reply

Loading...


I have not checked this forum in years, but thought I would reply and let you know that I no longer have double vision. It has been so long since this happened to me I do not even remember how long it was before the double vision stopped. I have been off of the zoloft for several years now. I no longer take any medication and never did get a diagnosis of MG. The neuro-opthalmologist did not want to "hear" my findings. None of the doctors paid attention to my findings of that matter. I think the SSI's just mess with our brain receptors and suddenly going off of the meds or lowering your dose throws your brain receptors for a loop. Like the connector is missing or something and our brain has to re-learn how to function without the meds. Lord willing, I will NEVER have to go on that type of medication again. I try to discourage people from getting on these meds for a quick fix. Some doctors will prescribe anything to put a bandaid on a problem. Then when that bandaid has a problem they put another one on top. We are our own best advocate. Good luck to all of you!
Reply

Loading...

I was on Zoloft and had the same problem, only more severe. I did not make a connection, nor did several Drs. Ten years later, I was on it again, and experienced the same thing, and made the connection. As I was still experiencing depression, I asked my Psyc. To give me something not in that family. There was a misunderstanding, and I was given a different antidepressant, but the same type. The double vision came back, and has never totally left. This whole thing began back in 1995.
Reply

Loading...

YES! I have been on Zoloft 100 mg daily for 1.5 years and when going off it cold turkey I experience like a "motion sickness" feeling. It's like a headache, like behind my eyes and I sometimes see spots, along with nausea and it severely impedes my daily activities. It's important to be gradually taken off a medication like that as directed by your doctor. I am also going to be seeing my eye doctor soon so hopefully that helps. My only concern as far as my vision goes is the fact that they found a pituitary micro-adenoma recently, which is being treated with medication, but if those get big enough they can compress the nerves behind the eyes and effect vision, much like the nodule they found in your MRI.
Reply

Loading...